# SDR COMA9960510

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Element
- Part number: 355523255
- Condition: Failed
- Location: Bleed Air
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE DURING POSITIONING OF AIRCRAFT FOR TAKEOFF.  REPLACED BLEED LEAK SENSING ELEMENT A40WK.
